| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.(b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens explanted and replaced with a larger lens.Cause of event was not reported.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
B5 - lens was replaced with longer length lens and problem was resolved.H3: device evaluation - lens was returned in vial with residue on product.Visual inspection found optic and haptic torn and thick residue throughout the lens.Dimensional inspection found the lens to be within specification.Claim# (b)(4).